# SDR 97ZZZX3749

- Difficulty date: August 5, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N42GV
- Make and model: Cessna R182
- Aircraft serial: R18200219
- Engine: Lyc O540J3C5
- System (JASC): 7414 · Magneto/Distributor
- Part: Gear
- Condition: Teeth Missing
- Location: Mag Distributor
- Component: Electrosys, 1038256011
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A 100-HOUR INSPECTION, REMOVED MAG FOR IMPULSE COUPLING AD.  FOUND SEVERAL TEETH MISSING FROM BOTH DISTRIBUTOR GEARS AND ONE GEAR CRACKED.  ALSO NOTED LARGE CRACKS ON THE TOPS OF BOTH COILS.  ENGINE AND MAG TIME SINCE FACTORY OVERHAUL 526.4 HOURS.  CAUSE OF PROBLEM UNKNOWN.  ON PRE-INSPECTION RUN-UP, MAG DROP 150/150.
